# SDR 2000UALA00698

- Difficulty date: November 19, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N7460U
- Make and model: Boeing 727222
- Aircraft serial: 21914
- Aircraft time: 58,316 hours, 33,522 cycles
- Engine: Pwa JT8D15
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: 106081918
- Condition: Failed
- Location: Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING ORD NR 4 LEADING EDGE FLAP WOULD NOT RETRACT.  RETURNED TO ORD. SUPPLEMENTAL DATA UPDATE REPLACED NR 4 LEADING EDGE FLAP SWITCH PER MAINTENANCE MANUAL.   OPS CHECK NORMAL.
